Alert archive / New Mexico / Wind Advisories in 2006

Wind Advisory 19, NWS Albuquerque, NM

April 4, 2006

NWS Albuquerque, NM issued this wind advisory at Apr 4, 2006, 3:13 PM MDT. It took effect at Apr 5, 2006, 3:46 AM MDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2006, 3:13 PM MDT (21:13 UTC)
In effect from
Apr 5, 2006, 3:46 AM MDT
Expired
Apr 5, 2006, 10:00 PM MDT
In force
18 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 042113
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
313 PM MDT TUE APR 4 2006

...STRONG WINDS EXPECTED WEDNESDAY AFTERNOON...

.A VIGOROUS UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE DESERT
SOUTHWEST AND INTO THE CENTRAL ROCKIES WEDNESDAY THOUGH WEDNESDAY
NIGHT. AS A RESULT...VERY STRONG GUSTY WEST TO SOUTHWEST WINDS
WILL SPREAD ACROSS THE STATE DURING THE AFTERNOON WEDNESDAY AND
SHOULD CONTINUE INTO THE EARLY EVENING HOURS BEFORE DIMINISHING.

NMZ002>007-009>013-015>021-026-050400-
/O.NEW.KABQ.WI.Y.0019.060405T1800Z-060406T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
313 PM MDT TUE APR 4 2006

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT WEDNESDAY. 

EXPECT STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 OR
50 MPH. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE MILE AT
TIMES DUE TO BLOWING DUST.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-014-050400-
/O.NEW.KABQ.HW.A.0003.060405T1800Z-060406T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD
313 PM MDT TUE APR 4 2006

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE
POSSIBLE. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE MILE AT
TIMES DUE TO BLOWING DUST.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

16
5 follow-up statements
000 
WWUS75 KABQ 050303
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
903 PM MDT TUE APR 4 2006

...STRONG WINDS EXPECTED WEDNESDAY AFTERNOON...

.A VIGOROUS UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE DESERT
SOUTHWEST AND INTO THE CENTRAL ROCKIES WEDNESDAY THROUGH THURSDAY. AS A
RESULT...VERY STRONG GUSTY SOUTHWEST WINDS WILL DEVELOP BY MID DAY WEDNESDAY
AND CONTINUE INTO THE EARLY EVENING BEFORE DECREASING. WINDY
CONDITIONS WILL RETURN TO THE AREA THURSDAY AS THE UPPER LEVEL
STORM SYSTEM GRADUALLY EXITS EAST.

NMZ002>007-009>013-015>021-026-051100-
/O.CON.KABQ.WI.Y.0019.060405T1800Z-060406T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
903 PM MDT TUE APR 4 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
WEDNESDAY. 

EXPECT STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 OR
50 MPH. BLOWING DUST WILL RAPIDLY REDUCE VISIBILITY BELOW ONE
HALF MILE AT TIMES IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001-008-014-051100-
/O.CON.KABQ.HW.A.0003.060405T1800Z-060406T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD
903 PM MDT TUE APR 4 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE
POSSIBLE. BLOWING DUST WILL RAPIDLY REDUCE VISIBILITY BELOW ONE
HALF MILE AT TIMES IN DUST PRONE LOCATIONS.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA.

$$

44
000 
WWUS75 KABQ 050946
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
346 AM MDT WED APR 5 2006


NMZ001-008-014-051800-
/O.UPG.KABQ.HW.A.0003.060405T1800Z-060406T0200Z/
/O.EXA.KABQ.WI.Y.0019.060405T1800Z-060406T0200Z/
NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-
INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS...GLENWOOD
346 AM MDT WED APR 5 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR THE NORTHWEST PLATEAU...WEST CENTRAL AND SOUTHWEST MOUNTAINS.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO
AROUND 55 MPH ARE POSSIBLE. BLOWING DUST CAN RAPIDLY REDUCE
VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATE 40. 

$$

NMZ002>007-009>013-015>021-026-051800-
/O.CON.KABQ.WI.Y.0019.060405T1800Z-060406T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY-
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON...
ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...SOCORRO...CARRIZOZO...RUIDOSO...
FORT SUMNER...ROSWELL...PORTALES...CLOVIS
346 AM MDT WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO.

EXPECT STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 OR
50 MPH. BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY BELOW ONE HALF
MILE AT TIMES IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATES 25 AND 40. 

$$
000 
WWUS75 KABQ 051754
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1154 AM MDT WED APR 5 2006

NMZ001>021-026-060200-
/O.CON.KABQ.WI.Y.0019.060405T1800Z-060406T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...
CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
1154 AM MDT WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
45 AND 55 MPH. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY
BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATES 25 AND 40.

$$
000 
WWUS75 KABQ 052226
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
426 PM MDT WED APR 5 2006

NMZ004>007-010>013-016>021-026-060400-
/O.NEW.KABQ.WI.Y.0020.060406T1400Z-060407T0200Z/
/O.EXT.KABQ.WI.Y.0019.000000T0000Z-060406T0400Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
426 PM MDT WED APR 5 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY. THE
WIND ADVISORY FOR TODAY HAS BEEN EXTENDED UNTIL 10 PM MDT THIS
EVENING.

EXPECT STRONG SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS BETWEEN 45
AND 55 MPH THIS EVENING. WEST WINDS OF 30 TO 40 MPH WITH GUSTS
BETWEEN 50 AND 60 MPH CAN BE EXPECTED THURSDAY. THE STRONGEST
WINDS WILL MAINLY BE ALONG THE CENTRAL MOUNTAIN CHAIN AND THE
ADJACENT HIGHLANDS AND HIGH PLAINS TO THE EAST. AREAS OF BLOWING
DUST CAN RAPIDLY REDUCE VISIBILITY BELOW ONE HALF MILE AT TIMES IN
DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATES 25 AND 40.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ001>003-008-009-014-015-060200-
/O.CON.KABQ.WI.Y.0019.000000T0000Z-060406T0200Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO
426 PM MDT WED APR 5 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
45 AND 55 MPH. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE
VISIBILITY BELOW ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THE STRONG WINDS WILL AFFECT TRAVEL ON INTERSTATES 25 AND 40.

$$
000 
WWUS75 KABQ 060339
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
939 PM MDT WED APR 5 2006

NMZ004>007-010>013-016>021-026-061200-
/O.EXP.KABQ.WI.Y.0019.000000T0000Z-060406T0400Z/
/O.CON.KABQ.WI.Y.0020.060406T1400Z-060407T0200Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY-
FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
939 PM MDT WED APR 5 2006

...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT
THURSDAY...

THE WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MDT THURSDAY. 

SOUTHWEST WINDS SHOULD GENERALLY REMAIN BETWEEN 15 AND 30 MPH
OVERNIGHT...ALTHOUGH A FEW GUSTS TO 45 MPH ARE POSSIBLE ALONG AND
JUST EAST OF THE CENTRAL MOUNTAIN CHAIN...ESPECIALLY DURING THE
LATE NIGHT HOURS WHEN WINDS SWING AROUND TO THE WEST.

WEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS AROUND 55 MPH
THURSDAY. THE STRONGEST WINDS WILL MAINLY BE ALONG THE CENTRAL
MOUNTAIN CHAIN AND THE ADJACENT HIGHLANDS AND HIGH PLAINS TO THE
EAST. AREAS OF BLOWING DUST CAN RAPIDLY REDUCE VISIBILITY BELOW
ONE HALF MILE AT TIMES IN DUST PRONE LOCATIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.

$$

19

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:47 PM MDT, 26 minutes earlier.

Area forecast discussion, Apr 4, 2:47 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT TUE APR 4 2006

.DISCUSSION...UPR LVL LOW LOCATED JUST WEST OF THE SRN CA COAST IS
NOW BRINGING A GOOD FETCH OF PAC MOISTURE INTO THE STATE...RESULT IN
SOME ISOLATED SHOWERS AND PLENTY OF MID AND HIGH CLOUDS. PRECIP WILL
BE ON THE INCREASE THROUGH THE NIGHT...BUT MOST WILL BE LIQUID AS
TEMPS WILL REMAIN TOO WARM OVERNIGHT FOR MUCH SNOW EXCEPT FOR ON THE
TALLEST PEAKS. WINDS WILL BEGIN TO INCREASE OVERNIGHT AS UPR LVL TROF
APPROACHES AND SFC PRESSURE GRADIENTS TIGHTEN. HAVE WARMED TEMPS
ACROSS THE WEST DUE TO INCREASING CLOUDS AND INCREASING WINDS.
WEDNESDAY WILL BE A VERY WINDY DAY ACROSS THE STATE...AND AS A RESULT
HAVE ISSUED A HIGH WIND WATCH FOR THE FAR WESTERN ZONES AND A WIND
ADVISORY FOR THE REMAINDER OF THE CWA. AS MOVE INTO WEDNESDAY
NIGHT...TEMPERATURES WILL BEGIN TO FALL DUE TO DYNAMIC COOLING UNDER
THE UPR LVL LOW AS IT TRAVERSES THE WESTERN AND NORTHERN SECTIONS OF
THE STATE. BEST ACCUMULATING SNOW PROBABILITIES WILL BE OVER THE
SOUTHERN SAN JUANS AS UPSLOPE FLOW COMBINES WITH ABUNDANT MOISTURE
AND COLD TEMPERATURES. SNOW ADVISORY WILL LIKELY BE ISSUED FOR ZONE 2
MAINLY FOR THE SOUTHERN SAN JUANS AS SNOW ACCUMULATIONS COULD BE
AROUND 2 INCHES BELOW 7500 FEET AND 2 TO 5 INCHES ABOVE 7500 FEET.
STILL IN MY THIRD PERIOD SO WILL ALLOW THE NEXT CREW AND PERHAPS THE
MIDNIGHT SHIFT GET A COUPLE MORE RUNS BEFORE DECIDING FOR SURE ON
ISSUANCE OF THE SNOW ADVY. SYSTEM EXITS THE STATE BY THURSDAY
NIGHT...WITH THE REMAINDER OF THE FORECAST REMAINING DRY AND MILD.
THE NEXT SYSTEM APPEARS TO AFFECT NEW MEXICO BY EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  48  61  35  55 /  10  40  30  10
GALLUP..........................  51  58  31  53 /  10  30  20  10
GRANTS..........................  44  59  30  54 /  10  30  20  10
GLENWOOD........................  52  67  34  63 /  10  30  20   0
CHAMA...........................  30  49  24  44 /  30  60  60  50
LOS ALAMOS......................  39  59  30  50 /  10  40  30  10
RED RIVER.......................  32  52  28  40 /  20  30  50  20
TAOS............................  35  60  31  47 /  20  30  40  10
SANTA FE........................  40  62  32  50 /   5  30  20  10
SANTA FE AIRPORT................  43  65  34  52 /   5  30  20  10
ESPANOLA........................  40  67  30  55 /  10  30  20  10
ALBUQUERQUE HEIGHTS.............  48  66  40  58 /  10  20  10   0
ALBUQUERQUE VALLEY..............  43  68  35  60 /  10  20  10   0
ALBUQUERQUE FOOTHILLS...........  44  62  35  54 /  10  20  20   5
ALBUQUERQUE WEST MESA...........  45  68  37  60 /  10  30  20   5
SOCORRO.........................  44  71  40  63 /   5  20  20   0
SANDIA PARK/CEDAR CREST.........  40  60  29  50 /  10  20  20   0
MORIARTY/ESTANCIA...............  37  66  33  56 /   5  10  10   0
CARRIZOZO.......................  45  75  37  61 /   5   5  10   0
RUIDOSO.........................  43  69  39  57 /   5   5  10   0
RATON...........................  38  69  36  57 /   5  10  20  10
LAS VEGAS.......................  43  69  39  58 /   5  20  20   5
ROY.............................  44  73  39  59 /   5   5  10  10
CLAYTON.........................  49  77  42  62 /   5   5   5  10
SANTA ROSA......................  46  79  40  66 /   5   5   5   0
TUCUMCARI.......................  54  83  48  71 /   5   5   5   0
FORT SUMNER.....................  50  82  46  70 /   5   5   5   0
CLOVIS..........................  52  82  48  71 /  10   5   5   0
PORTALES........................  52  83  49  73 /  10   5   5   0
ROSWELL.........................  53  83  51  76 /  10   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 12 PM TO 8 PM MDT WEDNESDAY FOR NMZ002-NMZ003-
NMZ004-NMZ005-NMZ006-NMZ007-NMZ009-NMZ010-NMZ011-NMZ012-NMZ013-
NMZ015-NMZ016-NMZ017-NMZ018-NMZ019-NMZ020-NMZ021-NMZ026.

HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING
FOR NMZ001-NMZ008-NMZ014.

RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR NMZ103-NMZ107-
NMZ108.

RED FLAG WARNING FROM 1 PM TO 7 PM MDT FOR NMZ103-NMZ104-NMZ107-
NMZ108.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR NMZ104-NMZ108.

&&

16
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE APR 4 2006

NMZ001>021-026-051200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

A STORM SYSTEM WILL SWING THROUGH NORTH AND CENTRAL NEW MEXICO
WEDNESDAY THROUGH THURSDAY. AS IT APPROACHES...INCREASING SOUTHWEST
WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE
NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS AS WELL AS PORTIONS OF
THE EAST CENTRAL PLAINS. STRONG WESTERLY WINDS LOOK TO RAKE THE
FORECAST AREA WEDNESDAY...CONSEQUENTLY A FIRE WEATHER WATCH REMAINS
IN EFFECT FOR MUCH OF EASTERN AND CENTRAL NEW MEXICO. ACCUMULATING
SNOWS MAY AFFECT PORTIONS OF THE NORTHERN AND WESTERN MOUNTAINS
MAINLY AT AND ABOVE 7500 FEET WEDNESDAY NIGHT AND EARLY THURSDAY
WHEN THE STORM PASSES OVERHEAD. AS THE STORM EXITS TO THE EAST
THURSDAY...POTENTIAL FOR GUSTY WEST TO NORTHWEST WINDS
EXISTS...THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH
OF NORTHEAST AND EAST CENTRAL NEW MEXICO.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:05 AM MDTRed Flag WarningABQ12 hr
Apr 4, 3:13 PM MDTHigh Wind WatchABQ13 hr
Apr 4, 3:15 PM MDTRed Flag WarningABQHarding, San Miguel, Union28 hr

Nearby

Wind Advisories in New Mexico, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.